# SDR CA040624003

- Difficulty date: June 17, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,182 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 25245009
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) ENGINE EXPERIENCED POWER LOSS.  MANIFOLD PRESSURE WENT FROM 32 - 20 INCHES.  FLIGHT CREW MADE UNSCHEDULED LANDING WITHOUT INCIDENT.  ENGINEER FOUND THAT SERVO FUEL INJECTOR WAS THE PROBLEM AND HAD FLOODED OUT THE ENGINE. ENGINEER REPLACED SERVO FUEL INJECTOR WITH SERVICEABLE UNIT. RAN UP A/C ALL CHECKED OUT AND A/C RETURNED WITHOUT FURTHER PROBLEMS. A/C HAS BEEN FLYING SERVICEABLE SINCE THEN.
